Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 40 found articles
 
 
  Convergence Analysis of GaussNewton Methods for the Complementarity Problem
 
 
Title: Convergence Analysis of GaussNewton Methods for the Complementarity Problem
Author: P. K. Subramanian
N. H. Xiu
Appeared in: Journal of optimization theory and applications
Paging: Volume 94 (1997) nr. 3 pages 12 p.
Year: 1997-09
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 40 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands